# SDR CALA2025012402012

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 104,353 hours, 18,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - R3 , R4 (EXTERIOR) SLIDE LIGHT INOP RELAMPED PER AMM 33-51-04-960-801 CK OK PARTS USED:  767,QTY :1
